# SDR 05FDEA03630

- Difficulty date: November 4, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 44,356 hours, 9,977 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION, FOUND CRACK AT LEFT WING, END OF STRINGER 14 APPROXIMATELY 13 INCHES. REPAIRED AS PER SRM 57-20-00   FIG. 10   VOL. I. CLIP FABRICATION CARRIED OUT AS PER FEDEX E.A. 1-5720-90050 (TITLE: WINGS -   STRINGER 14L REPAIR PER SRM VOL. I 57-20-00 FIG. 10 -FX ARB2689-502 CLIP FABRICATION).   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
